JournalszaaVol. 9, No. 2pp. 113–120

An Existence Theorem for General Control Problems of Nonlinear Evolution Equations of First Order

  • Bernd Krause

    Universität Leipzig, Germany
An Existence Theorem for General Control Problems of Nonlinear Evolution Equations of First Order cover
Download PDF

Abstract

An existence theorem for the solution of optimal control problems of systems governed by the state equation y+vAy+B(y)=uy+ vAy + B(y) = u is proved, where AA is a linear operator and BB a nonlinear operator with B(y)nc(1+ymr)||B(y)||_n ≤ c(1 + ||y||_m^r).

Cite this article

Bernd Krause, An Existence Theorem for General Control Problems of Nonlinear Evolution Equations of First Order. Z. Anal. Anwend. 9 (1990), no. 2, pp. 113–120

DOI 10.4171/ZAA/386